# SDR SRAA970718

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745SJ
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 65B109145
- Condition: Failed
- Location: Nr 9 Wheel
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: J, A

## Discrepancy

DURING CLIMB-OUT, FLIGHT 105 OUT OF MIA, CREW FELT VIBRATION IN AIRFRAME FOLLOWED BY A CALL FROM ATC THAT TIRE MATERIAL WAS FOUND ON R/N 9R, FUEL DUMP ACCOMPLISHED IAW OPS MANUAL.  FOUND NR 9 TIRE HAD TREAD LOSS AND FLAT UPON LANDING.  REMOVED AND REPLACED NR 9 TIRE ASSY IAW MM 32-45-01 AXEL INSP OK TIRE PRESSURE OK.
